Ask an expert
Question

10 Aug 2010

PILL AND SIDE EFFECTS
Hi there
I was on the pill for 5 years and then went of it for 6 months then went bck on the pill after 6 months and now (almost 3 months later) I''n struggling with irregular light bleeding even when its not my period (actually during ovulation) why is this happening its just comes and goes during the month but also not alot for a day 2 at most ? what could be causing this also I have this rash like thing on my face and neck I''m breaking out, is this connexted and is this a hormone imbalance?
Answer 341 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be that you need a stronger Pill, but the bleeding could also indicate a problem with the uterus or cervix. See your gynae to check.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17873 votes
Vote